paigems

Site Watch
  • Content count

    1,235
  • Joined

  • Last visited


Community Reputation

175 Famous

4 Followers

About paigems

Profile Information

  • Gender Female

Recent Profile Visitors

16,313 profile views
  1. Spironolactone and hair loss

    I am still here I've been very busy with grad school so unfortunately I don't have time to post as often.   I took spiro and yaz/yasmin which have spiro in them for over a year. The entire time I took them my hair shed. After I stopped the spiro it took about 6 months or more for the shedding to completely stop. After that I started to see new regrowth. I've tried spiro a couple times since then and the same thing always happens. Thankfully my hair always returns to its previous thickness. It does take a while, though.   Let me know if you have anymore questions. I know how difficult hair loss can be!
  2. Staph In My Nose Caused My Pimples

    I have this same issue! I've been a long time carrier of staph, but I never knew it could cause issues with "acne." Actually, I think for me it didn't cause issues until my allergies started getting really bad. This past year I've had a constantly runny nose and I've also been getting lots of white heads which I don't usually get. My derm did a culture and found staph (even though I have been treated for it before). I've been prescribe mupirocin and I used it consistently for 2 weeks like prescribed, but after I stop I can slowly tell the staph is returning. Sometimes the staph even goes beyond my face and shows up on other parts of my body. Not sure what to do. Do you guys think I should try the TAO instead, or am I just not giving the mupirocin enough time?